Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems
Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1247-1249 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1964_155_6_a0,
     author = {A. I. Vagabov},
     title = {Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems},
     journal = {Doklady Akademii Nauk},
     pages = {1247--1249},
     year = {1964},
     volume = {155},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a0/}
}
TY  - JOUR
AU  - A. I. Vagabov
TI  - Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems
JO  - Doklady Akademii Nauk
PY  - 1964
SP  - 1247
EP  - 1249
VL  - 155
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a0/
LA  - ru
ID  - DAN_1964_155_6_a0
ER  - 
%0 Journal Article
%A A. I. Vagabov
%T Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems
%J Doklady Akademii Nauk
%D 1964
%P 1247-1249
%V 155
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a0/
%G ru
%F DAN_1964_155_6_a0
A. I. Vagabov. Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems. Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1247-1249. http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a0/